Alert archive / California / Flash Flood Warnings in 2015
Flash Flood Warning 27, NWS Los Angeles, CA
NWS Los Angeles, CA issued this flash flood warning at Jul 30, 2015, 7:13 PM PDT for Los Angeles County, California. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 30, 2015, 7:13 PM PDT (02:13 UTC)
- Expired
- Jul 30, 2015, 10:15 PM PDT
- In force
- 3 hr
- Issued by
- NWS Los Angeles, CA
- Area
- Storm-based polygon
- Flood severity
- None
County Los Angeles County, CA
The radar
The Santa Ana Mts radar (KSOX), 71 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 30, 7:54 PM PDT | FLASH FLOOD | 6 Nnw Big Pines, CA | AT 720 PM A TRAINED SPOTTER TRAVELING ON HWY138 FROM PHELAN TO LLANO REPORTED THAT ON THE 2 MILE STRETCH OF HWY138...ON LOS ANGELES SIDE...THERE WAS 6 TO 8 INCHES OF WATER/MUD/ROCKS AND DEBRIS ON THE ROADWAY. |
| Jul 30, 8:45 PM PDT | FLASH FLOOD | 4 E Pearblossom, CA | AT 436 PM CHP REPORTED FLOODING OF SR138 EAST OF LARGO VISTA WITH TRAFFIC AT STAND STILL. |
| Jul 30, 8:45 PM PDT | FLASH FLOOD | Pearblossom, CA | AT 434 PM CHP REPORTED ROADWAY FLOODING OF HWY 138 NEAR PEARBLOSSOM...JUNCTION WITH 165TH ST EAST |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
San Diego, CA (KNKX), launched 00:00Z, 2.2 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2023 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
163
WGUS56 KLOX 310218
FFWLOX
CAC037-310515-
/O.NEW.KLOX.FF.W.0027.150731T0213Z-150731T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE OXNARD CA
713 PM PDT THU JUL 30 2015
THE NATIONAL WEATHER SERVICE IN OXNARD HAS ISSUED A
* FLASH FLOOD WARNING FOR...
THE MOUNTAINS AND ANTELOPE VALLEY IN NORTHEASTERN
LOS ANGELES COUNTY IN SOUTHWESTERN CALIFORNIA...
* UNTIL 1015 PM PDT
* AT 713 PM PDT...DOPPLER RADAR INDICATED THUNDERSTORMS MOVING INTO
THE WARNING AREA. THESE STORMS HAVE A HISTORY OF PRODUCING
FREQUENT LIGHTNING AND HEAVY RAIN...AND FLASH FLOODING IS
OCCURRING OR WILL BEGIN SHORTLY. EXCESSIVE RAINFALL OVER THE PINE
BURN SCAR WILL RESULT IN DEBRIS FLOW MOVING THROUGH LOCAL
DRAINAGES. THE DEBRIS FLOW CAN CONSIST OF ROCKS...MUD AND OTHER
LOOSE MATERIALS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...WRIGHTWOOD...BIG PINES...THE ANGELES CREST HIGHWAY
BETWEEN MOUNT WATERMAN AND WRIGHTWOOD...LAKE LOS ANGELES...
PEARBLOSSOM...LLANO...VALYERMO...AND HIGHWAY 138 BETWEEN
PEARBLOSSOM AND THE SAN BERNARDINO COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
MOVE AWAY FROM RECENTLY BURNED AREAS. THE HEAVY RAINS WILL LIKELY
TRIGGER ROCKSLIDES...MUDSLIDES AND DEBRIS FLOWS IN STEEP
TERRAIN...ESPECIALLY IN AND AROUND THESE AREAS.
&&
LAT...LON 3431 11772 3440 11800 3441 11800 3458 11790
3471 11767 3433 11765
$$
SMITH/GOMBERG1 follow-up statement
008
WGUS76 KLOX 310338
FFSLOX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE OXNARD CA
838 PM PDT THU JUL 30 2015
CAC037-310346-
/O.CAN.KLOX.FF.W.0027.000000T0000Z-150731T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LOS ANGELES CA-
838 PM PDT THU JUL 30 2015
...THE FLASH FLOOD WARNING FOR NORTHEASTERN LOS ANGELES COUNTY IS
CANCELLED...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
AN IMMEDIATE THREAT. ISOLATED STORMS ARE STILL POSSIBLE ACROSS THE MOUNTAINS
AND ANTELOPE VALLEY THIS EVENING.
LAT...LON 3431 11772 3440 11800 3441 11800 3458 11790
3471 11767 3433 11765
$$
GOMBERGWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this flash flood warning went out at Jul 30, 1:30 PM PDT, 5 hours 43 minutes earlier.
Area forecast discussion, Jul 30, 1:30 PM PDT, 5 hours 43 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 130 PM PDT THU JUL 30 2015 .SYNOPSIS... THERE IS A CHANCE OF THUNDERSTORMS FOR THE INTERIOR MOUNTAINS AND DESERTS THROUGH FRIDAY. THE THUNDERSTORM THREAT WILL BE CONFINED TO THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS AND ADJACENT DESERTS ON SATURDAY. BY MONDAY STABILIZING SOUTHWEST FLOW ALOFT WILL END THE THREAT OF THUNDERSTORMS WITH A RETURN TO SEASONAL TEMPERATURES. && .SHORT TERM (TODAY-SUN)... A WEAK VORT MAX EMBEDDED IN SE MONSOONAL FLOW ALOFT CONTINUES TO MOVE NORTHWESTWARD THROUGH THE CWA THIS AFTERNOON. THIS FEATURE IS CURRENTLY LOCATED OVER VENTURA COUNTY AND WILL MOVE NORTH OF SLO COUNTY AFTER MIDNIGHT TONIGHT. EARLIER THIS MORNING THERE WERE SOME SCATTERED SHOWERS OVER LA AND VENTURA COUNTY COASTAL/VALLEY AREAS THAT WERE ASSOCIATED WITH THIS VORT. THUNDERSTORM ACTIVITY THIS AFTERNOON HAS SHIFTED TO THE MOUNTAINS AND OTHER INTERIOR AREAS. THE STRONGEST STORM SO FAR OCCURRED OVER NW VENTURA COUNTY AND EASTERN SBA COUNTY IN THE MOUNTAINS...WHERE THERE WAS PLENTY OF SUN THIS MORNING TO ALLOW FOR SURFACE HEATING. A FLASH FLOOD WARNING WAS ISSUED FOR THIS STORM. SEEING SOME CLEARING FOR SOUTHERN PORTIONS OF THE CWA EARLY THIS AFTERNOON...WHICH SHOULD LEAD TO AN INCREASE IN T- STORMS IN LA AND VENTURA COUNTY AS WELL...FOCUSED MAINLY OVER THE MOUNTAINS...DESERT AND SOME INTERIOR VALLEYS. FLASH FLOODING WILL CONTINUE TO BE A THREAT FOR THESE AREAS...WHERE A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING. LEANING TOWARDS REMOVING T-STORMS FOR MOST COASTAL AND SOME VALLEY AREAS LATER THIS AFTERNOON AND THIS EVENING...DEPENDING ON HOW THE REST OF THE AFTERNOON GOES. THINKING THAT MOST OF THE T-STORM ACTIVITY FOR THESE AREAS WAS OR WILL BE ASSOCIATED WITH THE MID- LEVEL VORT MAX...WHICH WILL BE NORTH OF VENTURA COUNTY BY 00Z. THIS WILL BE A LAST MINUTE DECISION. A SLIGHT CHANCE OF T-STORMS WILL CONTINUE INTO THE LATE EVENING HOURS FOR THE MOUNTAINS AND INTERIOR AREAS...BEFORE DIMINISHING LATE TONIGHT. THUNDERSTORM ACTIVITY WILL RESUME FOR THESE AREAS LATE TOMORROW MORNING THROUGH TOMORROW EVENING...WITH THE FOCUS OF THE ACTIVITY OVER THE MOUNTAINS AND ANTELOPE VALLEY. WITHOUT A KICKER AND A MORE SSE STEERING FLOW...NOT EXPECTING ANY T-STORMS FOR THE COAST AND MOST VALLEY AREAS TOMORROW. THE AREAL COVEREAGE OF T-STORMS ON SATURDAY WAS REDUCED TO ONLY HAVE A SLIGHT CHANCE OF T-STORMS OVER THE VTA/LA MOUNTAINS AND THE ANTELOPE VALLEY. WITH FLOW ALOFT STARTING TO SHIFT TO THE SW ON SATURDAY...MOISTURE AND INSTABILITY WILL CONTINUE TO DECREASE...WITH MOST OF THE INSTABILITY FOCUSED OVER THE VTA/LA MOUNTAINS. THE DRYING TREND WILL CONTINUE ON SUNDAY AS SW FLOW BECOMES ESTABLISHED ALOFT...BUT THERE COULD STILL BE ENOUGH LINGERING INSTABILITY TO WARRANT THE SLIGHT CHANCE OF T-STORMS FOR THE EASTERN SAN GABRIELS AND ANTELOPE VALLEY. TEMPERATURE TRENDS FOR TOMORROW WILL BE A LITTLE TRICKY DUE TO ALL OF THE CLOUDS WE HAD EARLIER TODAY...HOWEVER FRIDAY AND SATURDAY WILL BE SLIGHTLY COOLER OVERALL AS HEIGHT/THICKNESS AND 850/950 TEMPS FALL SLIGHTLY. SLIGHT WARMING TREND MAY BEGIN ON SUNDAY AS THE RIDGE OVER NEW MEXICO STARTS TO BUILD...RESULTING IN SLIGHT HEIGHT/THICKNESS RISES OVER SW CALIFORNIA. ALSO INTRODUCED SOME LOW CLOUDS IN SOUTHERN LA COUNTY ON SUNDAY MORNING AS THE MARINE LAYER MAY START TO RE-DEVELOP WITH SW FLOW ALOFT DUE TO A WEAK UPPER-LOW OFF THE COAST. .LONG TERM (MON-THU)... OVERALL NOT A VERY EXCITING WEATHER PATTERN NEXT WEEK WITH A PERSISTENT RIDGE OVER THE INTERIOR WESTERN U.S. AND A TROUGH OFF THE WEST COAST. THE TROUGH WILL BRING A BETTER CHANCE FOR MARINE LAYER STRATUS FOR MOST COASTAL AREAS NEXT WEEK. NO SIGNIFICANT TEMPERATURE TRENDS IN THE FORECAST NEXT WEEK AS THERE IS SOME SLIGHT DISAGREEMENT IN THE MODELS. GFS BUILDS THE RIDGE MORE AGRESSIVELY...WHICH WOULD RESULT IN A WARMING TREND FOR INTERIOR AREAS...WHILE THE ECMWF KEEPS THE RIDGE RELATIVELY FLAT. CURRENT FORECAST HAS TEMPERATURES GENERALLY NEAR NORMAL NEXT WEEK. && .AVIATION...30/1755Z... MARINE LAYER AROUND 010 THIS MORNING. ALL AIRPORTS IN VFR THIS MORNING. MODERATELY CONFIDENT THAT SHOWERS AND THUNDERSTORM CHANCES WILL DECREASE OVER THE COASTAL AND VALLEY LOCATIONS THIS AFTERNOON. KWJF KPMD AND KPRB HAVE A 20-30 PERCENT CHANCE OF A THUNDERSTORM THIS AFTERNOON AND EVENING...POSSIBLY LINGERING THROUGH MOST OF FRIDAY. STRATUS WILL BE GREATLY RESTRICTED DUE TO NEARBY CONVECTION...BUT EXPECTING A FEW RANDOM PATCHES TO BE AROUND SOME COASTAL AIRPORTS TONIGHT INTO FRIDAY MORNING. WEAKER THAN USUAL WINDS WILL PREVAIL TODAY...EXCEPT FOR POSSIBLE GUSTY WINDS NEAR ANY THUNDERSTORMS. KLAX...MODERATE CONFIDENCE IN VFR THROUGH FRIDAY...WITH A 30 PERCENT CHANCE OF IFR CIGS FORMING BECOMING 03 AND 17Z. MAIN THREAT OF CONVECTION HAS SHIFTED WELL INLAND...BUT THERE STILL IS A 10 PERCENT CHANCE OF A TSRM INTO THIS EVENING. KBUR...HIGH CONFIDENCE IN VFR THROUGH FRIDAY. MAIN THREAT OF CONVECTION HAS SHIFTED WELL INLAND...BUT THERE STILL IS A 10 PERCENT CHANCE OF A TSRM INTO THIS EVENING. && .MARINE...29/900 AM. UNSTABLE AIR IS PUSHING FROM SOUTH TO NORTH TODAY WITH A 20 PERCENT CHANCE OF A THUNDERSTORM FORMING OVER THE COASTAL WATERS. MODERATE TO HIGH CONFIDENCE OF NO THUNDERSTORMS EXPECTED AFTER THIS EVENING. 30 PERCENT CHANGE OF LOW GRADE SMALL CRAFT ADVISORY WINDS SOUTH OF POINT CONCEPTION TONIGHT AND FRIDAY NIGHT. SMALL CRAFT ADVISORY WINDS LIKELY OVER THE WEEKEND OVER THE OUTER WATERS...WITH CHOPPY CONDITIONS OVER THE INNER WATERS. && .LOX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH (SEE LAXFFALOX). MARINE WEATHER STATEMENT (SEE LAXMWSLOX). && PUBLIC...SUKUP AVIATION/MARINE...KITTELL SYNOPSIS...MUNROE WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jul 30, 6:00 AM PDT, 13 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PDT THU JUL 30 2015 CAZ034>041-044>046-051>054-059-087-088-547-548-311300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PDT THU JUL 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY THERE IS A CHANCE OF THUNDERSTORMS FOR MOST AREAS TODAY INTO TONIGHT. THE BEST CHANCES OF THUNDERSTORMS WILL BE OVER THE MOUNTAINS...DESERTS AND INTERIOR SECTIONS...BUT THERE WILL EVEN BE THE POSSIBILITY OF THUNDERSTORMS OVER COASTAL AND COASTAL VALLEY AREAS. IN THE MOUNTAINS AND DESERTS...THE STORMS COULD BE INTENSE ENOUGH TO GENERATE FLASH FLOODING. MUD AND DEBRIS FLOWS ARE POSSIBLE NEAR THE RECENT BURN AREA...INCLUDING THE COLBY AND PINE BURN AREAS. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS MOST OF THE COASTAL WATERS THROUGH THIS EVENING. THERE WILL BE A MODERATE RISK OF RIP CURRENTS ON ALL AREA BEACHES TODAY. * FLOOD WATCH................SEE WGUS66 KLOX - FFALOX FOR DETAILS * * MARINE WEATHER STATEMENT...SEE FZUS76 KLOX - MWSLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... FRIDAY THROUGH WEDNESDAY THE CHANCE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE MOUNTAINS AND DESERTS...AND INTERIOR SECTIONS OF SAN LUIS OBISPO AND SANTA BARBARA COUNTIES FRIDAY THROUGH SATURDAY...MAINLY DURING THE AFTERNOON AND EVENING HOURS. THEN...THERE WILL BE A SLIGHT CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ACROSS THE MOUNTAINS OF LOS ANGELES COUNTY AND THE ANTELOPE VALLEY SUNDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jul 30, 5:03 PM PDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 503 PM PDT THU JUL 30 2015 CAZ054-059-088-310100- ANTELOPE VALLEY CA-SANTA CLARITA VALLEY CA- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE CA- 503 PM PDT THU JUL 30 2015 ...SIGNIFICANT WEATHER ADVISORY FOR THE MOUNTAINS AND ANTELOPE VALLEY IN NORTH CENTRAL LOS ANGELES COUNTY UNTIL 600 PM PDT... AT 457 PM PDT...DOPPLER RADAR WAS TRACKING A CLUSTER OF STRONG THUNDERSTORMS STRETCHING FROM NEAR ACTON TO PALMDALE ALONG HIGHWAY 14. THESE STORMS WERE MOVING TO THE WEST AT 10 TO 15 MPH. HAIL UP TO THREE QUARTER INCH AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. IN ADDITION...TORRENTIAL RAINFALL WILL OCCUR WITH THESE STORMS CAPABLE OF FLASH FLOODING. LOCATIONS IMPACTED INCLUDE... ACTON...PALMDALE...AGUA DULCE...LEONA VALLEY...AND HIGHWAY 14. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3425 11819 3443 11844 3466 11816 3453 11795 TIME...MOT...LOC 2357Z 239DEG 47KT 3461 11794 GOMBERG/SMITH
Special weather statement, Jul 30, 5:13 PM PDT, 2 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OXNARD CA 513 PM PDT THU JUL 30 2015 CAZ038-051>053-310145- VENTURA COUNTY MOUNTAINS CA-SANTA BARBARA COUNTY MOUNTAINS CA- CUYAMA VALLEY CA-SAN LUIS OBISPO COUNTY MOUNTAINS CA- 513 PM PDT THU JUL 30 2015 ...SIGNIFICANT WEATHER ADVISORY NORTH CENTRAL SANTA BARBARA COUNTY UNTIL 645 PM PDT... AT 513 PM PDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS 10 MILES SOUTHWEST OF CUYAMA...OR 25 MILES NORTHEAST OF SANTA YNEZ... MOVING NORTHWEST AT 10 MPH. THIS STORM IS CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN...DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH. LOCATIONS IMPACTED INCLUDE...CUYAMA AND BIG PINE MOUNTAIN. THE STORM MAY AFFECT HIGHWAY 166 WITHIN 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3481 11998 3500 11980 3482 11945 3455 11944 TIME...MOT...LOC 0013Z 136DEG 16KT 3486 11978 SMITH/GOMBERG
Local storm report, Jul 30, 6:07 PM PDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OXNARD CA
607 PM PDT THU JUL 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM FLASH FLOOD 3 SE PYRAMID LAKE 34.66N 118.76W
07/30/2015 LOS ANGELES CA LAW ENFORCEMENT
CHP REPORTED HEAVY FLOODING IN NORTHBOUND LANES ON THE
I-5 NEAR VISTA DEL LAGO ROAD. WATER WAS DEEP ENOUGH TO
STALL THE ENGINE OF AT LEAST ONE VEHICLE. MULTIPLE
VEHICLES STRANDED.
&&
SUKUPThe office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 30, 5:01 PM PDT | Flash Flood Warning | LOX | Los Angeles | 3 hr |
| Jul 30, 5:03 PM PDT | Special Weather Statement | LOX | Los Angeles | 57 min |
| Jul 30, 5:13 PM PDT | Special Weather Statement | LOX | Santa Barbara | 92 min |
| Jul 31, 2:30 AM PDT | Small Craft Advisory | LOX | 6 days |
Nearby
Flash Flood Warnings in California, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.